# SDR ASAA2019031628642

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 32,100 hours, 9,377 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BOTH FMC'S INTERMINTTENTLY FAIL. GROUNDED - YES. C/W FLIGHT MANAGEMENT COMPUTER BITE PROCEDURE PER FIM 34-61 TASK 801 NO FAULTS NOTED. C/W FLIGHT MANAGEMENT COMPUTER SYSTEM OPERATIONAL TEST PER AMM 34-61-00-710-801 OPS TEST GOOD.
